MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BIPOLAR HEADS; 316LVM BIPOLAR HEAD Ø28 X 47

MEDACTA INTERNATIONAL SA BIPOLAR HEADS; 316LVM BIPOLAR HEAD Ø28 X 47
Model Number 25060.2847
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery due to dislocation of bipolar head from the acetabulum after 20 days from primary surgery.The surgeon revised the head with a head with an option sleeve, and the bipolar head was converted to a zimmer dual mobility.
 
Additional Manufacturer Narrative
Clinical evaluation a few weeks after primary partial hip arthroplasty, dislocation of the bipolar head from acetabulum occurs.The surgeon decided to converty partial arthroplasty to total, replacing the femoral head and the bipolar cup.No reason to suspect a faulty device as the cause of the dislocation.Batch review performed on 24 jun 2026 lot 2401376: (b)(4) items manufactured and released on 20-jun-2024.Expiration date: 2029-jun-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available, no definitive root cause can be established.The clinical evaluation does not indicate any reason to suspect a faulty device as the cause of the bipolar head dislocation, which occurred a few weeks after primary partial hip arthroplasty.

Brand Name
BIPOLAR HEADS
Common Device Name
316LVM BIPOLAR HEAD Ø28 X 47
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25691655
Report Number3005180920-2026-00608
Device Sequence Number9670039
Product Code KWY
UDI-Device Identifier07630030843655
UDI-Public07630030843655
Combination Product (Y/N)N
PMA/510(K) Number
K091967
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number25060.2847
Device Lot Number2401376
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2026
Initial Report FDA Received Date07/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient SexFemale